# SDR 95ZZZM164

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS COMING OUT OF 4 RIVETS HOLES IN VERTICAL LINE OF RIVETS APPROXIMATELY 18 INCHES BELOW FORWARD EDGE OF WINDOW IN NR 3 REAR DOOR SKIN.  CUT OUT DAMAGE PER BOEING SRM 52-10-00, FIG 9.  INSTALLED REPAIR DOUBLER PER SRM 50-10-00 FIG 9.
